# SDR DALA2019060603419

- Difficulty date: June 5, 2019
- Submitted: June 6, 2019
- Operation: Air carrier
- Aircraft: N371NB
- Make and model: Airbus A319-114
- Aircraft serial: 2095
- Aircraft time: 42,499 hours, 21,704 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Rt Emerg Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

WHILE GOING THROUGH MODERATE TURBULENCE AROUND 7000' ON ARRIVAL WE RECEIVED MULTIPLE INTERMITTENT DOOR RIGHT EMER EXIT MESSAGE THAT WENT OUT WHEN TURBULENCE WENT AWAY. THE EMER EXIT MESSAGE OVER THE RIGHT WING WAS ALSO ON THE DOOR PAGE. REPOSITIONED RT EXIT DOOR HANDLE COVER. DOOR IS SECURE NO DEFECTS NOTED.
